# SDR CA001122028

- Difficulty date: November 2, 2000
- Submitted: November 27, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 8,373 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Plate
- Part number: 350A23002029
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 8,725 hours
- Component: Horizontal Stab, Snias
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT 8,724.9 AIRFRAME HOURS, WHILE CONDUCTING A 100-HOUR INSPECTION, A CRACK WAS DETECTED ON THE LT UPPER HORIZONTAL STABILIZER ATTACHMENT DOUBLER. THIS IS A KNOWN STRESS AREA AND REPLACEMENT PARTS ARE NOW UPGRADED.  EUROCOPTER SERVICE LETTER 400-53-82 SHOWS THE UPGRADED PARTS.  UPGRADED PARTS HAVE BEEN INSTALLED AND AIRCRAFT WAS RETURNED TO SERVICE.  (X)
